# SDR USAA000239

- Difficulty date: February 22, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 23,770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION ON FLOORBEAM 2 INCHES BY 2 INCHES, AT STATION 377.7 BL 0 TO LBL 65 FLOOR PANEL.  REPAIRED FLOORBEAM T-CAP EPR EA 66717.  (M)
